# SDR USAABB02023

- Difficulty date: March 9, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FLOOR LEVEL EMERGENCY ILGHT AT ROW 26 WOULD NOT EXTINGUISH.  MAINTENANCE CYCLED THE EMERGENCY LIGHT SWITCH.  (M)
